# SDR ASAA0310168

- Difficulty date: March 20, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6545845523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND NOSE LANDING GEAR ATTACH FITTING AT BODY STATION 294.5, LT BUTTOCK LINE 3, RT BUTTOCK LINE 3 CORRODED.  REMOVED AND REPLACED FITTING IAW SRM.  (M)
